Potential side effects of fenugreek are nausea, diahrea and gas. Can these symptoms manifest in the breast fed baby of a mother taking fenugreek to boost estrogen and breast milk production?
16 Jun 2010
Women have used the spice fenugreek since ancient times in the Middle East, North Africa, and India to stimulate milk flow.
There are no apparent side effects in babies whose mothers take the herb.
(I could not find any research to support this.)
Talk with your doctor if you are unsure about taking Fenugreek.
- Fenugreek Information for Consumers
- Fenugreek Information for Healthcare Professionals (includes dosage details)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking omeprazole from when I was pregant until now. My baby is 9mths now and she is not.. walking or teething do u think this has on ...
1 answer • 30 Jun 2010
A young mother breast-feeding a two-month old baby is taking coartem for malaria. Can she continue the breastfeeding with her medication?
1 answer • 5 Aug 2013
The Baby age is 01 yr 09 months old. If the baby is in breast feeding when the mother is using Tab. Urcosol 300 mg for last 3 days for gall stones. ...
1 answer • 8 Apr 2014
... old., just need a contraceptive
1 answer • 16 Sep 2015
I have a 3 month old baby girl and I have been taking zoloft and she has developed a nystagmus in her eyes they oscillate to the right and she seems ...
1 answer • 16 Jan 2016